# SDR AWXA0001158

- Difficulty date: December 29, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 55,901 hours, 46,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1027
- Condition: Broken
- Location: Seat 17c, 18c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 17C AND 18C ESCAPE PATH LIGHTS BROKEN.  REMOVED AND REPLACED LIGHT ASY AT 17C; REATTACHED ESCAPE PATH LIGHT ASSY AT 18C; BOTH FUNCTIONALLY CHECK GOOD.
